# SDR CALA2022112803242

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 86,929 hours, 12,377 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: NA
- Condition: Odor
- Location: Row 19
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY*MULTIPLE FLIGHT ATTENDTS REPORTED A BURNT SMELL AT ROW 19. LOCKED FOR MX SHUT DOWN. UNLOCKING TO UPDATE. LOCKING FOR POSITIVE FIND AND FIX SMOKE SMELL ALSO NOTICEABLE BY F/A AND PAX AT R ROWS 19 AND 20, ROWS LEFT 35-37. AFTER REPORT OF SMOKE CREW SHUTE DOWN IFE AND POWER TO THE CABIN INTERIOR LIGHTING. CHECKLIST RUN SHUTING DOWN IFE AND UTILITY BUS. SMOKE DISSIPATED ONCE POWER TO SYSTEM WAS ELECTRICAL SYSTEM TEST. P101 FAULT SELF CORRECTED AFTER RUN. UNLOCKED FOR UPDATE. IFE SYSTEM WONT POWER UP. T/S PER WDM 23-32-11-1. FOUND NO POWER ACCOMPLISHED BPCU BITE CHECK, BPCU HAS NO FAULTS. T/S PER WDM AT P101 ELETRICAL SYSTEMS PANAL. IFE BUSS ARE UNPOWERED. 23-32-11-1, FOUND LOAD SHED SIGNAL FROM BPCU AT BOTH ELCU M7254 AND M7253. ACCOMPLISHED ENGINE RUN AND ELECTRICAL SYSTEMS GENERATION TEST. REF AMM 24122100-501. RIGHT AND LEFT A/C AT POWER UP. IFE SYSTEM IS INOP. LOSS OF COOLING LIGHT IS ON. T/S PER WDM 23-32-11-1. FOUND NO POWER AT P101 CIRCIUT BRAKER POWER PANEL.. DETAILS AWAITED.
